# SDR FDEA202409271469

- Difficulty date: September 27, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 36,214 hours, 20,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A5361260620000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BEACON LIGHT POWER SUPPLY UNIT 4LV WIRE BUNDLE 1EA SUPPORT BRACKET BROKEN   AT AFTER CARGO UNDER FLOOR PANEL 162DF REPLACED BROKEN SUPPORT BRACKET WITH NEW ONE. I.A.W A300-600F SRM 51-72-10-001 PAGE   2 & 51-40-21-001 PARA6 PAGE7B-23. THIS REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 AT   AFTER CARGO UNDER FLOOR PANEL 162DF.
